CoolInterview.com - World's Largest Collection of Interview Questions
Start Your Own website Now
Sponsored Links

Interview Questions
Our Services

Get 9,000 Interview Questions & Answers in an eBook.


  • 9500+ Pages
  • 9000 Question & Answers
  • All Tech. Categories
  • 14 MB Content

    Get it now !!



    Send your Resume to 6000 Companies


  • Advertisements Nursing Interview Questions
    COOLINTERVIEW.COM MBBS INTERVIEW QUESTIONS NURSING INTERVIEW QUESTIONS QUESTIONS LISTING

    Nursing Interview Questions & Answers

    Below we have listed all the Nursing Interview Questions and answers. Feel free to comment on any Nursing Interview Questions or answer by the comment feature available on the page.

    To buy an eBook containing 9000 Interview Questions, with Answers, Click Here.

    1 2 3 4 5 6 Next

    Sort By :   Latest First  |  Oldest First  |  By Rating

    Question
    Rating
    View Answer
    A client is taking fluoxetine hydrochloride (Prozac) for treatment of depression. The client asks the nurse when the maximum therapeutic response occurs. The nurses best response is that the maximum therapeutic response for fluoxetine hydrochloride may occur in the:
    View Answer
    A nurse is caring for a client with Parkinsons disease who has been taking carbidopa/levodopa (Sinemet) for a year. Which of the following adverse reactions will the nurse monitor the client?
    View Answer
    After the nurse has taught the client who is being discharged on lithium (Eskalith) about the drug, which of the following client statements would indicate that the teaching has been successful.
    View Answer
    The client with depression has been hospitalized for 3 days on the psychiatric unit. This is the second hospitalization during the past year. The physician orders a different drug, tranylcypromine sulfate (Parnate), when the client does not respond positively to a tricyclic antidepressant. Which of the following reactions should the client is cautioned about if her diet includes foods containing tryaminetyramine?
    View Answer
    Which of the following clinical manifestations would alert the nurse to lithium toxicity?
    View Answer
    The nurse would teach which food to avoid, if the client taking tranylcypromine sulfate (Parnate), because of its high tyramine content?
    View Answer
    The client is taking risperidone (Risperdal) to treat the positive and negative symptoms of schizophrenia. Which of the following negative symptoms will improve?
    View Answer
    A client comes to the outpatient mental health clinic 2 days after being discharged from the hospital. The client was given a 1-week supply of clozapine (Clozaril). The nurse reviews information about clozapine with the client. Which client statement indicates an accurate understanding of the nurses teaching about this medication?
    View Answer
    Which of the following health status assessments must be completed before the client starts taking imipramine (Tofranil)?
    View Answer
    The nurse judges correctly that a client is experiencing an adverse effect from amitriptyline hydrochloride (Elavil) when the client demonstrates:
    View Answer
    The client has been taking clomipramine (Anafranil) for his obsessive-compulsive disorder. He tells the nurse, "I am not really better, and I have been taking the medication faithfully for the past 3 days just like it says on this prescription bottle." Which of the following actions would the nurse do first?
    View Answer
    A client has been taking lithium carbonate (Lithane) for hyperactivity, as prescribed by his physician. While the client is taking this drug, the nurse should ensure that he has an adequate intake of-
    View Answer
    Which of the following client a statement about clozapine (Clozaril) indicates that the client needs additional teaching?
    View Answer
    The client has been taking the monoamine oxidase inhibitor (MAOI) phenelzine (Nardil), 10 mg bid. The physician orders a selective serotonin reuptake inhibitor (SSRI), paroxetine (Paxil), 20 mg given every morning. The nurse:
    View Answer
    A client is brought to the hospitals emergency room by a friend, who states, "I guess he had some bad junk (heroin) today." In assessing the client, the nurse would likely find which of the following symptoms-
    View Answer
    When caring for a client receiving haloperidol (Haldol), the nurse would assess for which of the following-
    View Answer
    After 3 days of taking haloperidol, the client shows an inability to sit still, is restless and fidgety, and paces around the unit. Of the following extrapyramidal adverse reactions, the client is showing signs:
    View Answer
    The client is taking sertraline (Zoloft), 50 mg q AM. The nurse includes which of the following in the teaching plan about Zoloft.
    View Answer
    A decision is made to discharge a client with obsessive-compulsive disorder. Of the following abilities the client has demonstrated, the one that probably most influenced the decision not to hospitalize him is his ability to:
    View Answer
    A client who was wandering aimlessly around the streets acting inappropriately and appeared disheveled and admitted to a psychiatric unit and is experiencing auditory and visual hallucinations. The nurse would develop a plan of care based on:
    View Answer

    1 2 3 4 5 6 Next

    A D V E R T I S E M E N T





    User Options
    Sponsored Links


    Copyright ©2003-2014 CoolInterview.com, All Rights Reserved.
    Privacy Policy | Terms and Conditions

    Download Yahoo Messenger | Placement Papers| FREE SMS | ASP .Net Tutorial | Web Hosting | Dedicated Servers | C Interview Questions & Answers

    Testing Articles | Testing Books | Testing Certifications | Testing FAQs | Testing Downloads | Testing Interview Questions | Testing Jobs | Testing Training Institutes


    Cache = 0.058594 Seconds